bannednutritionnapsgear eudomestic

Tren acne is seriously depressing me...

juicy122

Member
Member
I had a decent amount of acne that was w.e and didnt look bad but ever since tren and being on week 5 now of tren ace 100mg eod this acne is so bad mostly on my shoulders. Its all over my shoulders and red and sometimes looks rashy and cystic at times... This acne defeats the whole purpose of the gains im now uncomfortable wearing tanktops, let alone going shirtless. Ive starting supplementing high dose b5 and zinc and 4 weeks now no improvement. Also tren is giving me a weird rash around my body that comes and goes but gets very itchy at times. Honestly considering accutane unless someone here has something that can help me?

also wondering how juice heads in my gym are so clear and have such nice skin and here i am looking like an actual juice head no where near their size.
 
Last edited:

Tazz

Community Leader
VIP Moderator
side effects are all different for everyone, some get acne and hair loss, some don’t.

Sounds to me like you need to get the f*** off of it, not bandaid your problem with accutane, that’s just going to cause more problems and internal damage.
 

Platinum

New member
Member
Okay, so im going to give you the quick rundown of why you are getting acne. TREN doesn’t just randomly give you acne and idk who started saying it but they were wrong. TREN makes your sweat, especially tren ACE. So when you sweat and it dries on your skin you get pimples. Goto the dang dermatologist and get something for it and start actually taking GOOD showers. Oh and try the sauna that helps also...
 

cbbram00

Active member
Member
Tren is not for you bro...it's a no brainer. Get off and in time your acne will go away. Stick to something less androgenic next time (after your acne goes away).
 

RickRock

Community Leader
VIP Moderator
I'd say get off the tren. What else are you running? What is your test and ai dose? What is your full stats and experience?
 

juicy122

Member
Member
Weird thing is i naturally never really sweat. On tren just a bit nothing compared to my natural friends that soak in sweat for no reason. Im on 600mg test per week and .05 arimidex eod . Trensomnia and acne are whats biting atm i think im gunna tough it out to week 7 and never run tren again aftr this cycle
 

cbbram00

Active member
Member
None was told not necessary and im not xperiencing issue down there. Unless i should be taking and thats my problem??
I notice a big difference when I run Caber and when I don't as far as acne is concerned. High prolactin / progesterone with cause cystic acne. Nandrolones are notorious for it.
 

DylanGemelli

Founding Member
Super Moderator
you are running one of the most potent androgens you can run... Hormonal Acne is often caused by sensitivity to androgens... Our body balances our hormones delicately to keep everything flowing smoothly When the hormone balance is offset, the body has to work around it and make due with what it has... Whe it comes to acne, the androgen in charge is testosterone... It has nothing to do with sweating or carbs etc.. Not sure why that is being said but that is not even close to accurate... Tren is NOT for everyone and this is a pretty good indicator it is likely not for you... the only options you have are to lower both doses of tren and test and see if that helps.. you can try to use acne treatments but they are not likely to help
 

Specimen

Member
Member
I had a decent amount of acne that was w.e and didnt look bad but ever since tren and being on week 5 now of tren ace 100mg eod this acne is so bad mostly on my shoulders. Its all over my shoulders and red and sometimes looks rashy and cystic at times... This acne defeats the whole purpose of the gains im now uncomfortable wearing tanktops, let alone going shirtless. Ive starting supplementing high dose b5 and zinc and 4 weeks now no improvement. Also tren is giving me a weird rash around my body that comes and goes but gets very itchy at times. Honestly considering accutane unless someone here has something that can help me?

also wondering how juice heads in my gym are so clear and have such nice skin and here i am looking like an actual juice head no where near their size.

I slowly developed acne from taking test only then it got worse when i ran deca and test (really bad cycstic acne). Ran 4 months of accutane and now im on test/tren without any issues. I tried seeing a doctor but there is basically a 3 month period where they try antibiotics and cream before they will even give you accutane. I tried a couple weeks of the antibiotics but they didnt do shit so I got myself tane. It sucks but thats the route you should probably go
 

RUCingdsgainz

VIP Member
Member
Acne is genetic man some are just more prone to it the others my skin gets way more sensitive when on cycle especially when I was running tren and not on top of my AI. What you should do it after your workouts and whenever you feel your skin is oily take a lil rubbing alcohol and rub the effected area it will drastically improve within a few days
 

juicy122

Member
Member
Decided im just gunna drop the tren sick of these sides and insomnia and increased depression and anxiety.. just gunna up test dose for a couple weeks and call off cycle
 

DylanGemelli

Founding Member
Super Moderator
Decided im just gunna drop the tren sick of these sides and insomnia and increased depression and anxiety.. just gunna up test dose for a couple weeks and call off cycle
you can see how that works but raising the dose of test is not the wisest idea either man.. test is still androgenic and so you want to try to ease whats going on here, not raise the dose etc... there's no need for that
 
Top